The Annals of Applied Probability

Epidemics with Recovery in $D = 2$

R. Durrett and C. Neuhauser

Full-text: Open access

Abstract

We consider a modification of the spatial epidemic with removal that has regrowth of susceptibles. We show that if the original epidemic is supercritical, then the modified process has a nontrivial stationary distribution.

Article information

Source
Ann. Appl. Probab., Volume 1, Number 2 (1991), 189-206.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177005933

Digital Object Identifier
doi:10.1214/aoap/1177005933

Mathematical Reviews number (MathSciNet)
MR1102316

Zentralblatt MATH identifier
0733.92022

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Spatial epidemic model phase transition

Citation

Durrett, R.; Neuhauser, C. Epidemics with Recovery in $D = 2$. Ann. Appl. Probab. 1 (1991), no. 2, 189--206. doi:10.1214/aoap/1177005933. https://projecteuclid.org/euclid.aoap/1177005933


Export citation